Authors: Kokkinis, Ioannis
Ognjanović, Zoran 
Studer, Thomas
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Probabilistic justification logic
Journal: Journal of Logic and Computation
Volume: 30
Issue: 1
First page: 257
Last page: 280
Issue Date: 23-Jan-2020
Rank: M21
ISSN: 0955-792X
DOI: 10.1093/logcom/exaa011
Abstract: 
We present a probabilistic justification logic, PPJ⁠, as a framework for uncertain reasoning about rational belief, degrees of belief and justifications. We establish soundness and strong completeness for PPJ with respect to the class of so-called measurable Kripke-like models and show that the satisfiability problem is decidable. We discuss how PPJ provides insight into the well-known lottery paradox.
Keywords: decidability | Justification logic | lottery paradox | probabilistic logic | strong completeness
Publisher: Oxford University Press

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 15, 2024

Page view(s)

62
checked on Apr 15, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.